Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 581, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2016, 6:52 PM CDT for Cleveland County, McClain County, Pottawatomie County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2016, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 3, 2016, 7:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, McClain County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:54 PM CDT | HAIL 1 | 4 Ene Noble, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.8
The text
As transmitted.
486
WUUS54 KOUN 032352
SVROUN
OKC027-087-125-040030-
/O.NEW.KOUN.SV.W.0581.160703T2352Z-160704T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
WESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
EASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 730 PM CDT
* AT 652 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NORMAN TO 4 MILES WEST OF WAYNE...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN NORMAN...SHAWNEE...TECUMSEH...PURCELL...NOBLE...
SLAUGHTERVILLE...LEXINGTON...PINK...TRIBBEY...ETOWAH...
BROOKSVILLE...MACOMB...LAKE THUNDERBIRD...BETHEL ACRES...
TROUSDALE AND LITTLE AXE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 87 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9695 3523 9688 3501 9699 3489 9747
3528 9733
TIME...MOT...LOC 2352Z 241DEG 24KT 3517 9729 3493 9740
HAIL...1.00IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:33 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 3, 6:33 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 PM CDT SUN JUL 3 2016
.DISCUSSION...
The 00Z aviation discussion follows....
&&
.AVIATION...
Strong/severe thunderstorms have formed along a weak frontal
system from near KOUN northeast to KTUL and beyond. Additional
storms have begun to form along a surface trough from KOUN
southwest to KSPS and KABI. This assembly of storms is expected to
move slowly toward the southeast (while individual storms mostly
move toward the east).
A layer of stratus is forecast to move south from Kansas into
central and northern Okalhoma, bringing mainly MVFR ceilings,
although a few hours of IFR could happen, especially at KPNC.
There is also a chance that thunderstorms, now over the High
Plains, may affect KSPS-KHBR toward sunrise, but the chance is
rather low.
&&
.PREV DISCUSSION... /issued 337 PM CDT SUN JUL 3 2016/
DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.
Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.
Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 72 94 75 96 / 40 10 10 10
Hobart OK 71 98 75 101 / 10 10 10 20
Wichita Falls TX 76 99 78 101 / 30 20 20 10
Gage OK 65 96 71 100 / 0 10 10 20
Ponca City OK 67 91 76 97 / 30 0 10 20
Durant OK 77 93 76 95 / 60 30 10 10
&&
.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
037>048-050>052.
TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.
&&
06/10/23Hazardous weather outlook, Jul 3, 11:51 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1151 AM CDT SUN JUL 3 2016 OKZ004>048-050>052-TXZ083>090-041000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1151 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3 PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM 3 PM TO 11 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY. .HEAT... TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE ACROSS THE REGION EACH AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 3, 5:59 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SUN JUL 3 2016
OKZ039-040-044-045-TXZ090-032330-
COTTON OK-JEFFERSON OK-GARVIN OK-STEPHENS OK-CLAY TX-
559 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON...WESTERN GARVIN...EASTERN STEPHENS AND
NORTHEASTERN CLAY COUNTIES UNTIL 630 PM CDT...
AT 556 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES EAST OF BRAY TO 7 MILES EAST OF COMANCHE TO 4 MILES SOUTHWEST
OF HASTINGS...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WAURIKA...COMANCHE...RYAN...VELMA...BYERS...FOSTER...HASTINGS...
LOCO...ADDINGTON...SUGDEN...SOUTHEASTERN WAURIKA LAKE AND PERNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3409 9831 3435 9800 3462 9777 3482 9746
3457 9749 3450 9754 3450 9756 3448 9756
3395 9795
TIME...MOT...LOC 2256Z 233DEG 26KT 3463 9774 3436 9783 3417 9814
11Special weather statement, Jul 3, 6:13 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 613 PM CDT SUN JUL 3 2016 TXZ086-089-090-032345- CLAY TX-ARCHER TX-WICHITA TX- 613 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 645 PM CDT... AT 612 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF WICHITA FALLS TO 8 MILES EAST OF HOLLIDAY... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... WICHITA FALLS...PETROLIA...DEAN...JOLLY... SHEPPARD AFB AND LAKESIDE CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3375 9869 3411 9840 3402 9815 3378 9835 TIME...MOT...LOC 2312Z 250DEG 18KT 3395 9844 3384 9856 11
Special weather statement, Jul 3, 6:19 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 619 PM CDT SUN JUL 3 2016 OKZ028-040-032345- MCCLAIN OK-GARVIN OK- 619 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND NORTHWESTERN GARVIN COUNTIES UNTIL 645 PM CDT... AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LINDSAY...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3468 9758 3478 9767 3512 9762 3490 9724 TIME...MOT...LOC 2318Z 214DEG 31KT 3479 9760 11
Special weather statement, Jul 3, 6:25 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT SUN JUL 3 2016 OKZ044-045-TXZ090-040000- COTTON OK-JEFFERSON OK-CLAY TX- 625 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON... NORTHWESTERN JEFFERSON AND NORTHEASTERN CLAY COUNTIES UNTIL 700 PM CDT... AT 624 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR ADDINGTON TO 3 MILES NORTHEAST OF BYERS...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... WAURIKA...RYAN...BYERS...HASTINGS...ADDINGTON... SUGDEN AND SOUTHEASTERN WAURIKA LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3408 9832 3429 9807 3429 9759 3396 9800 TIME...MOT...LOC 2324Z 272DEG 19KT 3424 9794 3411 9816 11
Local storm report, Jul 3, 6:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 E HARRAH 35.49N 97.11W
07/03/2016 E1.00 INCH LINCOLN OK PUBLIC
&&
FMSpecial weather statement, Jul 3, 6:44 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT SUN JUL 3 2016 TXZ089-040015- ARCHER TX- 644 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARCHER COUNTY UNTIL 715 PM CDT... AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF LAKE KICKAPOO...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS 40 TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ARCHER CITY...SCOTLAND...WINDTHORST AND LAKE KICKAPOO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3371 9885 3380 9843 3354 9842 3350 9879 TIME...MOT...LOC 2342Z 254DEG 23KT 3361 9874 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:02 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jul 2, 7:14 PM CDT | Special Weather Statement | OUN | Harper | 46 min |
| Jul 2, 7:31 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa, Tillman | 44 min |
| Jul 2, 7:49 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Jul 2, 8:14 PM CDT | Special Weather Statement | OUN | Harper | 16 min |
| Jul 2, 8:17 PM CDT | Special Weather Statement | OUN | Tillman | 43 min |
| Jul 2, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 51 min |
| Jul 2, 9:07 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Jul 2, 9:17 PM CDT | Special Weather Statement | OUN | Comanche, Cotton | 28 min |
| Jul 2, 9:25 PM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Jul 2, 9:52 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Jul 2, 10:14 PM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jul 2, 10:43 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| Jul 3, 3:05 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Jul 3, 3:12 PM CDT | Heat Advisory | OUN | Alfalfa, Atoka, Blaine, Bryan, Caddo, Canadian and 33 more | 4 days |
| Jul 3, 3:49 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Jul 3, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| Jul 3, 4:06 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| Jul 3, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| Jul 3, 4:12 PM CDT | Tornado Warning | OUN | Payne | 48 min |
| Jul 3, 4:15 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 30 min |
| Jul 3, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 62 min |
| Jul 3, 4:44 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 31 min |
| Jul 3, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 20 min |
| Jul 3, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 25 min |
| Jul 3, 5:08 PM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 3, 5:11 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 2 hr |
| Jul 3, 5:11 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| Jul 3, 5:14 PM CDT | Tornado Warning | OUN | Lincoln | 31 min |
| Jul 3, 5:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 43 min |
| Jul 3, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 23 min |
| Jul 3, 5:50 PM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Jul 3, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| Jul 3, 5:59 PM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 31 min |
| Jul 3, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 45 min |
| Jul 3, 6:11 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Jul 3, 6:19 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jul 3, 6:25 PM CDT | Special Weather Statement | OUN | Jefferson | 35 min |
| Jul 3, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 49 min |
| Jul 3, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 39 min |
| Jul 3, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 23 min |
| Jul 3, 6:53 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.